# SDR C2XA02TY071

- Difficulty date: April 11, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 5,942 hours, 4,218 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bellcrank
- Part number: 14522150401
- Condition: Cracked
- Location: Empenage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled EA2730-01044 inspection of the elevator control system, the right hand rear mechanism quadrant bellcrank was found cracked. Maintenance removed and replaced the bellcrank. I/A/W-EMB-145-MM-27-31-01. Operational checked good, aircraft released to service.
